The first boundary value problem for differential equations of
Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 38-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_1_a7,
author = {Yu. D. Salmanov},
title = {The first boundary value problem for differential equations of},
journal = {Doklady Akademii Nauk},
pages = {38--41},
year = {1988},
volume = {301},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a7/}
}
Yu. D. Salmanov. The first boundary value problem for differential equations of. Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 38-41. http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a7/